# SDR SWIA202054716

- Difficulty date: December 6, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 44,049 hours, 37,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CHAFE DAMAGE DISCOVERED BETWEEN THE PYLON TRAILING EDGE FAIRING CAUSED BY THE RUB STRIP RIGHT HAND SIDE OUT OF LIMITS IN NUMEROUS AREAS BETWEEN FS 700 AND FS 755 AND STR 9-12.  COMPLY WITH REO MAJOR REPAIR.  COMPLIED WITH REO FOR FUSELAGE CHAFE DAMAGE DISCOVERED BETWEEN FS 700 AND FS 755 AND STR 9-12 RIGHT SIDE.
